# SDR AU980062

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Frayed
- Location: Lt- Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING SPOILER CABLES FRAYED. CABLES AFFECTED, PNO WSB1-4 AND PNO WSB2-4 IN RH WING AND PNO WSB2-3 AND PNO WSB1-3 IN LH WING.
